MAUDE Adverse Event Report: ALCON LABORATORIES IRELAND LTD. CLAREON VIVITY EXTENDED VISION HYDROPHOBIC IOL; EXTENDED DEPTH OF FOCUS INTRAOCULAR LENS

ALCON LABORATORIES IRELAND LTD. CLAREON VIVITY EXTENDED VISION HYDROPHOBIC IOL; EXTENDED DEPTH OF FOCUS INTRAOCULAR LENS
Model Number CNWET0
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Blurred Vision (2137); Visual Impairment (2138); Visual Disturbances (2140)
Type of Reportable Event Serious Injury
Event or Problem Description
A nurse reported that following an intraocular lens (iol) implant procedure, patient od vision not doing well with distance.In the surgeon¿s opinion visual distortion caused the event.The lens was exchanged with unspecified iol after the initial implant procedure.
 
Additional Manufacturer Narrative
A product was not returned for analysis.Complaint history and product history records were reviewed and documentation indicated the product met release criteria.Root cause has not been identified.The manufacturer internal reference number is: (b)(4).

Brand Name
CLAREON VIVITY EXTENDED VISION HYDROPHOBIC IOL
Common Device Name
EXTENDED DEPTH OF FOCUS INTRAOCULAR LENS
Manufacturer (Section D)
ALCON LABORATORIES IRELAND LTD.
cork business&technology park
model farm road
cork 00000
EI  00000
Manufacturer (Section G)
ALCON LABORATORIES IRELAND LTD.
cork business&technology park
model farm road
cork 00000
EI   00000
Manufacturer Contact
jonathan schlech
6201 south freeway
mail stop ab2-6
fort worth, TX 76134
8007579780
MDR Report Key24471535
Report Number9612169-2026-00460
Device Sequence Number21402125
Product Code POE
UDI-Device Identifier00380652405249
UDI-Public(01)00380652405249(17)280519(11)240521(10)25853452
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
P190018
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Device Explanted Year2026
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Nurse
Type of Report Initial
Report Date (Section B) 02/27/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberCNWET0
Device Catalogue NumberCNWET0.200
Device Lot Number25853452
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 02/04/2026
Initial Report FDA Received Date02/27/2026
Date Device Manufactured05/21/2024
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
DUOVISC VISCOELASTIC SYSTEM,; MONARCH III IOL DELIVERY SYSTEM CARTRIDGE D.; MONARCH III IOL DELIVERY SYSTEM INJECTOR.; ORA SYSTEM WITH VERIFEYE MESSAGING.
Outcome Attributed to Adverse Event Required Intervention;
Patient Age70 YR
Patient SexFemale